# SDR CALA0700717

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N16618
- Make and model: Boeing 737524
- Aircraft serial: 27331
- Aircraft time: 36,673 hours, 19,445 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 867 BETWEEN S8 AND S9 FRAME CRACKED AT BRACKET ATTACH TO PSU, OUT RAIL LT SIDE.  INSTALLED DOUBLER PER ECRA 5310-04677.
